# SDR P5CA2020010300003

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,751 hours, 21,277 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR UNABLE TO SHOW RETURNS OF KNOWN WEATHER.( WX C/B'S CYCLED, AND OPS TEST PASS IAW AMM 34-43-00. )
